Lightlike hypersurfaces of an indefinite Kaehler manifold
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 307-315
https://doi.org/10.4134/CKMS.2012.27.2.307
Published online June 1, 2012
Dae Ho Jin
Dongguk University
Abstract : We study the geometry of real lightlike hypersurfaces of an indefinite Kaehler manifold $\bar{M}$. We provide new results on such a real lightlike hypersurface $M$ by using the $F$-structure of $M$ induced by the almost complex structure $J$ of $\bar{M}$.
Keywords : totally umbilical, integrable distribution, indefinite complex space form
MSC numbers : Primary 53C25, 53C40, 53C50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd